Beweis eines Satzes von Tschebyschef

Erdős Pál: Beweis eines Satzes von Tschebyschef. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (5). pp. 194-198. (1932)

[thumbnail of math_005_194-198.pdf]
Preview
Cikk, tanulmány, mű
math_005_194-198.pdf

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1932
Volume: 5
ISSN: 0324-5462
Page Range: pp. 194-198
Language: German
Related URLs: http://acta.bibl.u-szeged.hu/38556/
Uncontrolled Keywords: Čebyšev Pafnutij L'vovič, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2021. May. 31. 15:43
URI: http://acta.bibl.u-szeged.hu/id/eprint/13396

Actions (login required)

View Item View Item